# SDR DALA2025030401703

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-213
- Aircraft serial: 8530
- Aircraft time: 19,096 hours, 8,556 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3064 AFTER LANDING COCKPIT & CABIN FILLED WITH HAZE AND SMELT PLASTIC BURNING SMELL, DISSIPATED WITHIN 5 MINS, A/C SMOKE & FUME. CORRECTIVE ACTION: PERFOMRED GENERAL WALK AROUND OF A/C AND GVI OF ALL E/E COMP. AND FWD & AFT CARGO. NO OBVIOUS DEFECTS NOTED. TYPE 10 INSPECTION C/W PER W/C 0550-2002 PERFORMED LEVEL A DECONTAMINATION PER W/C 2100-2007, NO SMOKE OF FUME'S NOTED. MCC NOTIFIED. OK FOR SERVICE. (6442010)
